# SDR ASAA2017120322752

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 37,836 hours, 11,523 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Seal
- Condition: Worn
- Location: Engine Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF T/C 78472002 FAN BLADE LUBE STEP 30 REQUIRES REPLACEMENT OF 24 EA PLATFORMS DUE TO WORN ELASTOMER SEALS, ON THE #2 ENGINE. GROUNDED - YES. REPLACED 24 PLATFORMS PER T/C 78472002 STEP 42, ON THE #2 ENGINE.
